# SDR RAIA201606280001

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 30,208 hours, 27,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT FLOODLIGHT INVERTER INOPERATIVE.  R & R COCKPIT EMERGENCY LIGHT INVERTER IAW AMM 33-50-01.  OPS CHECK GOOD.
